# SDR JJWA108403

- Difficulty date: March 16, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N887LB
- Make and model: Bell 206B
- Aircraft serial: 1774
- Aircraft time: 10,920 hours
- Engine: Allsn 250C20
- Engine time: 11,789 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 6845922
- Part serial: 1043
- Condition: Corroded
- Location: Oil Filter
- Part time: 12,725 hours
- Component: Gear Box Assy
- Component part number: 6894171
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE OIL LEAK FROM OIL FILTER HOUSING CAP FOUND TO BE CAUSED BY SEVERE CORROSION AROUND CAP RETAINER STUD BASES, WITH MISSING METAL MIGRATED TO O-RING SEAL AREA. INSTALLED TSO: 0.0 PN 23035102 HOUSING ASSEMBLY. RUNUP LEAK CHECKS FOUND PROBLEM  RESOLVED. SUGGEST CLOSER INSPECTION THIS AREA ON AGING AIRCRAFT ENGINES DURING SCHEDULED MAINTENANCE.
